# SDR 0104746624

- Difficulty date: December 8, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 21706
- Aircraft time: 86,990 hours, 14,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND ZONE 'C' AND 'E' FLOOR PATH EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACKS.  OPERATIONAL CHECK GOOD.
